... if I can get some relief..but must know if im going to be in need of a good wig
I don't think Rituxzan itself will cause hairloss, but you could experience some with any new chemical you put into your body. I provided a list of ways you can help to combat hair loss here:
I hope this helps you, and good luck. :)
I do believe that hair loss is a symptom of r a , that is one of the questions my rheumatologist asked me when I first went to him but I waited a good 3-4 mos after I k we something wasn't right and I did notice loosing alot more hair in those mos, now I am seeing less hair loss. As a previous hairdresser you are supposed to loose 80-100 hairs a day , mine was coming out a lot more than that I am surprised I am not bald.
- Rituxan Information for Consumers
- Rituxan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituxan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Rituxan - what if I can't make the next infusion two weeks after the first one? can it be postponed?
Posted 15 Dec 2010 • 1 answer
Posted 16 May 2011 • 2 answers
Posted 27 Jan 2016 • 0 answers
Does the use of Mycophenolate Mofetil cause hair loss? I have seen a noticeable thinning of my hair?
Posted 9 Dec 2016 • 0 answers
Posted 5 Jul 2017 • 1 answerFAQ by Drugs.com